MathSciNet Relay Station
MathSciNet bibliographic data
MR2413203 35J10 (35P15 47F05 47G30 47N50 81Q20)
Castella, François; Jecko, Thierry; Knauf, Andreas Semiclassical resolvent estimates for Schrödinger operators with Coulomb singularities. Ann. Henri Poincaré 9 (2008), no. 4, 775–815.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement